# SDR DALA2021092005578

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 65 S30-31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION INTERNAL STRUCTURE SHEAR TIE FRAME 65 LOC. BTW STR 30R AND STR 31R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SHEAR TIE AND FASTENERS PER A320 SRM 51-42-11 AND 51-72-11. (1953315)
